# SDR SIMA20220405001

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 40,615 hours, 36,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Broken
- Location: Fwd Cabin
- Component: Emergency Flash
- Component part number: P2070011500
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FA FLASHLIGHT CRADLE RETAINING CLIP BROKEN-C/A-REMOVED & REPLACED FWD FLASHLIGHT IAW ETN EM-33-059 , MM 33-50-16
